# SDR SWAA2019110438497

- Difficulty date: October 24, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 61,171 hours, 29,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN WELL AND TOP OF SEAT TRACK CORRODED BETWEEN BS. 480 T BS. 520, LBL 45.      / R&R SEAT TRACK PER SRM AND DWG NO.
